# SDR DALA13007773214

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT AT FR32 BET STR 41R AND STR 42R SHEAR TIE HAS CORROSION.  REPLACED SHEAR TIE IN FWD CARGO COMPT AT FR32 BETWEEN STR 41R & STR 42R IAW SRM 51-42-11. REMOVED CORROSION IAW SRM 51-74-00. CHECKED LIMITS L=0.50" W=0.40" D=0.010" NO ALLOWABLE DAMAGE LIMITS IN SRM.
